# SDR UALA2011072203717

- Difficulty date: July 21, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 32,069 hours, 14,230 cycles
- Engine: Iae V2527A5
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 746A000006
- Part serial: 95
- Condition: Faulted
- Location: Cockpit Cooling
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH COCKPIT-FWD-AFT TEMP SWITCH, FULL COLD SELECTED.  NO CHANGE WITH TRIM ON OR OFF.   REMOVED ACCESS PANEL FOR HOT AIR VALVE DEF NEW VALVE AND SCREWS IN FWD PIT.  REPLACED HOT AIR VALVE REF MM, VLV 14HK.
